# SDR U2RA20130731001

- Difficulty date: July 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 64,791 hours, 22,380 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D306S6126
- Part serial: 1073
- Condition: No Test
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MINI-EVACUATION DEMONSTRATION, R4 DOOR SLIDE/RAFT DEPLOYED, BUT DID NOT INFLATE AUTOMATICALLY.
